English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Eliminating Turbulence in Spatially Intermittent Flows

Hof, B., De Lozar, A., Avila, M., Tu, X., & Schneider, T. M. (2010). Eliminating Turbulence in Spatially Intermittent Flows. Science Magazine, 327, 1491-1494. doi:10.1126/science.1186091.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-127B-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-127C-5
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Hof, Björn1, Author              
De Lozar, Alberto1, Author              
Avila, Marc1, Author              
Tu, Xiaoyun, Author
Schneider, T. M.2, Author              
Affiliations:
1Max Planck Research Group Complex Dynamics and Turbulence, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063292              
2Max Planck Research Group Emerging Complexity in Physical Systems, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063294              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010-03-19
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 576153
DOI: 10.1126/science.1186091
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Science Magazine
  Alternative Title : Science
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 327 Sequence Number: - Start / End Page: 1491 - 1494 Identifier: -